# SDR 2005UALA00859

- Difficulty date: August 19, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: 42UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 36,220 hours, 22,736 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58781
- Condition: Failed
- Location: Row 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS FROM ROW 15 BACK INOP.  INSTALLED SERVICEABLE EEL LEAD FOR FAILED SECTION.
